Division of Arts and Sciences, College of Liberal Arts, International Christian University
Language English
Publication Date 2008
Type Research Paper
Title Vanishing at Most Seventh-Order Terms of Scalar Conservation Laws
Contribution Type Joint Work
Journal Hyperbolic Problems: Theory, Numerics, Applications. Proceedings of the Eleventh International Conference on Hyperbolic Problems held in Ecole Normale Superieure, Lyon, July 17-21, 2006, pp.1093-1100, Springer-Verlag
Volume, Issue, Pages pp.1093-1100
Author and coauthor YAMAZAKI, Mitsuru, Naoki Fujino